# SDR AALA201607299030

- Difficulty date: July 3, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CENTER HINGE PIN ON LEFT WING SPOILER NR 2 IS CORRODED.  REMOVED AND REPLACED THE HINGE PIN IAW AMM 27-64-42-400-001-A.
